# SDR SWIA201332906

- Difficulty date: February 27, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 30,976 hours, 43,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT ROW 6 FELL.  (FLT 5488)  REPLACED 6C LOWER EMERGENCY EXIT SIGN LIGHT ASSEMBLY.
